# SDR AALA202110155849

- Difficulty date: October 9, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASED MAINTENANCE: CORROSION MEASURING L= 2.413 IN, W= 2.011 IN, D= 0.067 IN, ON FORWARD GALLEY AREA SEAT TRACK LOCATED AT Y503.2, FROM FR 12 TO FR 16. REPLACED SEAT TRACK PER SRM 51-72-11-911-001, DWG D53110984 AND DWG D53112825.
